|I had a reaction after
taking only 2 Levaquin.
I got numbness in my hands, legs and feet, stabbing pain in my bones in my legs, muscle cramps in hands and feet, twitches ( faciculations), spasms, vision problems, and carpal tunnel syndrome.
I have been exercising daily, taking many vitamins, no caffeine, asparteme, or colas. While I was taking Levaquin I was drinking colas and taking steroids for asthma related problems .I also got these bumpy knotty muscles that itched-but I never had the raised bumps that are described in the PDR.
Since I had a prior history of a seizure disorder, my EEG was all screwed up and I had to take an additional seizure medication-dilantin - although they were only subclinical seizures the physician thought another medication was prudent. I took the Levaquin almost 5 months ago.
I was doing pretty well until I changed what I was doing. My asthma flared up and I had to take Zithromax. Because I didn't swim for a couple of weeks,( for some reason I thought it was only a few days until I looked at the calendar!) I began to ache like I did before. I also changed my diet during this time and increased caffeine and cola intake to maybe once a day.
Now I really am in pain. The other seizure drug I am on is Neurontin and I think it may be helping to take the edge off the pain. I am starting back to exercising and no caffeine and I hope this is effective. Any suggestions??? Anyone out there with a prior history of a seizure disorder take Levaquin. I'd like to hear from people who have a prior history of CNS involvement.
Last Updated 7/12/04